Please use this identifier to cite or link to this item: http://hdl.handle.net/10593/914
Title: Every infinite-dimensional non-archimedean Frechet space has an orthogonal basic sequence
Authors: Śliwa, Wiesław
Keywords: Schauder basic sequence
Orthogonal basic sequence
Issue Date: Sep-2000
Publisher: Royal Netherlands Academy of Arts and Sciences
Citation: Indag. Mathem., N.S., 11(3), 463-466.
Abstract: It is proved that any infinite-dimensional non-archimedean metrizable locally convex space has an orthogonal basic sequence.
URI: http://hdl.handle.net/10593/914
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 7.pdf224.72 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.